# SDR C2XA10CL109

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145
- Aircraft serial: 145380
- Aircraft time: 22,395 hours, 17,165 cycles
- Engine: Allsn AE3007C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 23073455
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BIS FLT 5655 THE CREW REPORTED A "ENGINE NR 1 ATTCS NO MARGIN" MESSAGE ON TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE COMPRESSOR AIR DISCHARGE TUBE.  OPERATIONAL CHECKS WERE GOOD.
